GoodSense® Daytime Cold and Flu Multi Symptom Non Drowsy, 8 oz

SKU# 29732

GoodSense® Daytime Cold and Flu Multi Symptom Non Drowsy, 8 oz

SKU# 29732
5 out of 5 Customer Rating
GoodSense® Daytime Cold and Flu Multi-Symptom Non Drowsy provides multi-symptom relief by helping with symptoms like aches, fever, cough, sore throat, and nasal congestion. This cold remedy works without making you drowsy.
Read More
Price reduced from $7.49 to $4.99
-
+
GoodSense® Daytime Cold and Flu Multi Symptom Non Drowsy, 8 oz
Price reduced from $7.49 to $4.99
  • In Stock
This product is FSA eligible

Frequently bought together

GoodSense® Daytime Cold and Flu Multi-Symptom Non Drowsy provides multi-symptom relief by helping with symptoms such as aches, fever, cough, sore throat, and nasal congestion. When taken as directed, this cold remedy relieves cold and flu symptoms without making you drowsy. Take your health to the next level with FSA eligible Over-the-Counter Meds products.

Active Ingredients per 15 ml

Acetaminophen 325mg, Dextromethorphan HBr 10mg, Phenylephrine HCl 5mg

You might also like

New Arrivals